# SDR CA010110004

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cessna 172N
- Aircraft time: 9,148 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Bracket
- Part number: 07136242
- Condition: Worn
- Location: Master Cylinder
- Part time: 9,535 hours, 9 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) - MASTER CYLINDER MOVEMENT IN BRACKET SEEMED EXCESSIVE- FOUND BRACKET PIN HOLE WORN, PIN (CLEVIS) WON, AND TAB ON BRACKET WORN APPROXIMATELY 33% FROM ORIGINAL THICKNESS.
